# SDR SWIA2020042450300

- Difficulty date: February 3, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. I/B FLT. SPOILER I/B HINGE BOLT RETENSION CLIP HARDWARE IS CORRODED.   (C-CHECK) RO 4/22/2020   REMOVED AND REPLACED LT I/B FLIGHT SPOILER I/B HINGE RETENSION CLIP BOLTS IAW CRJ200 AMM
